The Annals of Mathematical Statistics

Some Results on Multitype Continuous Time Markov Branching Processes

Krishna Balasundaram Athreya

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 2 (1968), 347-357.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698395

Digital Object Identifier
doi:10.1214/aoms/1177698395

Mathematical Reviews number (MathSciNet)
MR221600

Zentralblatt MATH identifier
0169.49202

JSTOR
links.jstor.org

Citation

Athreya, Krishna Balasundaram. Some Results on Multitype Continuous Time Markov Branching Processes. Ann. Math. Statist. 39 (1968), no. 2, 347--357. doi:10.1214/aoms/1177698395. https://projecteuclid.org/euclid.aoms/1177698395


Export citation